# SDR VNAA2023120320018

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Condition: Burned
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117956 DISCREPANCY: SKIN DAMGE FS394 STR 24L AND STR 23L (LIGHTNING STRIKE) CORRECTIVE ACTION: REPAIRED DAMAGED AREA AROUND FASTENER IAW REO 690-53-21-1674 REV. -- DATED 2023-11-13.
